MAUDE Adverse Event Report: DePuy Ireland - 9616671 VELYS; Instrument, Surgical, Orthopedic, Ac-Powered Motor And Accessory/Attachment

DePuy Ireland - 9616671 VELYS; Instrument, Surgical, Orthopedic, Ac-Powered Motor And Accessory/Attachment
Catalog Number 451570000
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.\ \ h11: additional narrative:\ \ as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported that the robotic-assisted solution oscillating saw blade device was faulty and did not fit in the saw handpiece device.A new blade was opened and fitted into the handpiece.The event occurred prior to the patient arriving in the room.There was no delay in surgery.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.

Brand Name
VELYS
Common Device Name
Instrument, Surgical, Orthopedic, Ac-Powered Motor And Accessory/Attachment
Manufacturer (Section D)
DePuy Ireland - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50754992
Report Number1818910-2026-15747
Device Sequence Number9195277
Product Code OLO
UDI-Device Identifier10603295519140
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451570000
Device Lot NumberVE200111
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown